# SDR DALA2024010210776

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 84,483 hours, 21,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 CORROSION ON FLOOR STRINGERS BTW STA1440 TO 1460, RBL 2.90, 7.55, AND LBL 2.90, 7.55, 16.10, AT AFT CARGO. CORRECTIVE ACTION: SUMMARY OF NRC 00707: FLOOR STRINGERS BTW STA1440 TO 1500, RBL 2.90, 7.55, AND LBL 2.90, 7.55, 16.10, AT AFT CARGO WERE REPLACE PER B757-200 SRM 51-40-02. (0132878)
